3 Things to Look for on the Drug Facts Label to Avoid an Acetaminophen Overdose in Children

Liquid acetaminophen may be available with 2 different levels of concentration. Because of this, the risk of an overdose in infants and young children is a serious issue. If your child’s medication error was caused by the negligence of a pharmacist or doctor, they may be held liable. Consulting with Louisville medication error lawyers is the best way to learn what legal options may be available.

Preventing an Acetaminophen Overdose in Children 

Here are 3 things to look for on the drug facts label to help avoid an acetaminophen overdose in children: 

  • the more concentrated liquid acetaminophen may say “80 mg per 1 mL” OR “80 mg per 0.8 mL” and usually comes with a dropper;
  • the less concentrated liquid acetaminophen may say “160 mg in each 5 mL” OR “160 mg per 5 mL” and usually comes with an oral syringe; and
  • check the back of over-the-counter medicines for active ingredients, which may include acetaminophen.. 

Overdosing on acetaminophen is a serious risk for infants and young children. If your child has been the victim, you should immediately seek counsel from Louisville medication error lawyers. Your child’s medical bills may be compensated, along with other damages suffered.

Contacting Louisville Medication Error Lawyers

A Louisville medication error lawyer at Gray and White can help you handle every aspect of your medication error claim. If you’ve become the victim of a medication error in Kentucky, contact us today for a free evaluation of your case – 1-888-450-4456 or 1-502-210-8942.

Be the first to comment!
Post a Comment